Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 64, NWS Tallahassee, FL

May 1, 200610 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 1, 2006, 5:17 AM CDT for 10 counties in Florida. It took effect at May 1, 2006, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2006, 5:17 AM CDT (10:17 UTC)
In effect from
May 1, 2006, 12:00 PM CDT
Expired
May 1, 2006, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 011017
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
617 AM EDT MON MAY 1 2006

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON THROUGH EVENING
FOR MUCH OF THE FLORIDA BIG BEND AND NORTHEAST PORTIONS OF THE
FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON
THROUGH EVENING FOR MUCH OF THE FLORIDA BIG BEND AND NORTHEAST
PORTIONS OF THE FLORIDA PANHANDLE DUE TO POSSIBLE LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD INTO
THE AREA FROM THE NORTHEAST...AND SPREAD DRY AIR INTO THE
AREA...ESPECIALLY IN EASTERN AREAS. THIS WILL LOWER RELATIVE
HUMIDITIES AND RESULT IN RED FLAG CONDITIONS OVER THE FLORIDA BIG
BEND AND NORTHEAST PORTIONS OF THE PANHANDLE TODAY AND TUESDAY. A
FRONTAL SYSTEM WILL SAG SLOWLY INTO THE SOUTHEAST LATE IN THE WEEK
INCREASING RAIN CHANCES AND HUMIDITY LEVELS.

FLZ011-013-016>019-026>029-034-020000-
/O.UPG.KTAE.FW.A.0055.060501T1700Z-060502T0000Z/
/O.NEW.KTAE.FW.W.0064.060501T1700Z-060502T0000Z/
/O.NEW.KTAE.FW.A.0056.060502T1600Z-060503T0100Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
517 AM CDT MON MAY 1 2006 /617 AM EDT MON MAY 1 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR THE SAME AREAS FOR LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...FOR EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. ALSO...A FIRE
WEATHER WATCH HAS BEEN ISSUED IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...FOR THE SAME AREA AND CONDITIONS.

A HIGH PRESSURE WILL BE OVER THE AREA...AND SPREAD DRY AIR INTO
THE REGION...ESPECIALLY IN EASTERN AREAS. THIS WILL LOWER
RELATIVE HUMIDITIES AND RESULT IN RED FLAG CONDITIONS OVER THE
FLORIDA BIG BEND AND NORTHEAST PORTIONS OF THE PANHANDLE TODAY AND
TUESDAY. A FRONTAL SYSTEM WILL SAG SLOWLY INTO THE SOUTHEAST LATE
IN THE WEEK INCREASING RAIN CHANCES AND HUMIDITY

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY...WILL ENHANCE ANY WILD FIRES THAT MAY OCCUR. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR ON TUESDAY. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

$$

MCT
2 follow-up statements
000 
WWUS82 KTAE 011926
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT MON MAY 1 2006

...RED FLAG WARNING CONTINUES IN EFFECT FOR INLAND COUNTIES OF THE
SOUTHEAST FLORIDA BIG BEND UNTIL 8 PM EDT TODAY...FOR LONG DURATIONS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT...

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE INLAND COUNTIES
OF THE EASTERN FLORIDA PANHANDLE FOR THIS AFTERNOON HAS BEEN CANCELLED...

...FIRE WEATHER WATCH FOR INLAND COUNTIES OF THE EASTERN FLORIDA
PANHANDLE AND BIG BEND FOR TUESDAY AFTERNOON...FOR EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT...

.DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH
PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...WE MAY SEE RED
FLAG CONDITIONS FOR THE NEXT FEW DAYS ACROSS PORTIONS OF NORTH FLORIDA.

FLZ011-013-016-017-026-027-020000-
/O.CAN.KTAE.FW.W.0064.000000T0000Z-060502T0000Z/
/O.EXT.KTAE.FW.A.0056.060502T1800Z-060503T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA-
226 PM CDT MON MAY 1 2006 /326 PM EDT MON MAY 1 2006/

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT THIS AFTERNOON. MINIMUM RELATIVE
HUMIDITY WILL NOT MEET RED FLAG CRITERIA. 

A FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ018-019-028-029-034-020000-
/O.EXT.KTAE.FW.A.0056.060502T1800Z-060503T0000Z/
/O.CON.KTAE.FW.W.0064.000000T0000Z-060502T0000Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
326 PM EDT MON MAY 1 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...FOR
LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. THE FIRE WEATHER
WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TODAY. A COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY...WILL ENHANCE ANY WILD FIRES THAT MAY OCCUR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR ON TUESDAY. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

$$

BARRY
000 
WWUS82 KTAE 012347
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
747 PM EDT MON MAY 1 2006

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE INLAND
COUNTIES OF THE EASTERN FLORIDA PANHANDLE FOR THIS AFTERNOON HAS
BEEN CANCELLED...

...FIRE WEATHER WATCH FOR INLAND COUNTIES OF THE EASTERN FLORIDA
PANHANDLE AND BIG BEND FOR TUESDAY AFTERNOON AND EVENING...FOR
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35
PERCENT...

.DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...WE MAY
SEE RED FLAG CONDITIONS TUESDAY AFTERNOON ACROSS INLAND PORTIONS
OF NORTH FLORIDA.

FLZ018-019-028-029-034-020800-
/O.EXP.KTAE.FW.W.0064.000000T0000Z-060502T0000Z/
/O.CON.KTAE.FW.A.0056.060502T1800Z-060503T0000Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
747 PM EDT MON MAY 1 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ011-013-016-017-026-027-020800-
/O.CON.KTAE.FW.A.0056.060502T1800Z-060503T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA-
647 PM CDT MON MAY 1 2006 /747 PM EDT MON MAY 1 2006/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 1, 1:15 AM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 1, 1:15 AM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT MON MAY 1 2006

.SYNOPSIS...THE UPPER LOW OVER THE UPPER MID-WEST MADE LITTLE
PROGRESS EAST ON SUNDAY...CONSEQUENTLY THE FRONTAL BOUNDARY STALLED
ALONG THE MS & AL STATE LINES AS EXPECTED...WITH ONLY ISOLATED
SHOWERS ON SUNDAY OVER WESTERN PARTS OF THE CWA. SURFACE RIDGE
PATTERN OVER THE CAROLINAS SPREAD SE TO THE EASTERN PARTS OF THE
CWA...WHICH HELPED KEEP WINDS UP YESTERDAY & THE FRONT FROM MAKING
MUCH PROGRESS EAST. OVERNIGHT SEEING SOME SCATTERED SHOWERS & AN
ISOLATED WEAK TSTM OVER SE AL SOUTH TO THE FL PANHANDLE...& MOVING
N-NE. MID & HIGH CLOUDS STILL SUPPORTING MOSTLY CLOUDY. SHORT RANGE
MODELS SHOW THE WEAKENING LIFT OVER THIS AREA FROM 00Z-06Z...THEN
LIFT IT NE & WEAKENS IF FURTHER BY 12Z TODAY. MOISTURE INFLUX IN
THIS AREA ALSO HELPING RAIN WITH DEWPOINTS IN THE 60S...WHILE 50S TO
SOME 30S TO THE EAST & SW GA. 00Z TAE SOUNDING HAD A PRECIP WATER
VALUE OF 0.88 INCHES.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY).
MODELS CONSISTENT WITH DRIFTING THE SURFACE HIGH OVER THE
MID-ATLANTIC STATES SE TO THE CWA...& KEEPING THE STALLED &
DISSIPATING FRONT WEST OF THE CWA. THE UPPER LOW OVER THE UPPER
MID-WEST GRADUALLY WEAKENS. NE-E FLOW & SOME CONTINUED MID & HIGH
CLOUDS WILL KEEP TEMPS CLOSER TO NORMALS TODAY. THE PRESSURE
GRADIENT WILL ALSO WEAKEN TODAY WITH THE FRONT DISSIPATING & THE
RIDGING FROM THE NE. SOME DECREASING CLOUDS TONIGHT AS THE UPPER
TROUGH MOVES EAST & LOWS CLOSER TO NORMALS OR A BIT COOLER. TUESDAY
HAS THE SURFACE RIDGE INFLUENCE WEAKENING & DRIFTING SOUTH AS THE
NEXT SHORTWAVE & FRONT MOVES INTO THE OH & TN VALLEYS. THE MODELS
DRAG THIS BOUNDARY TO CENTRAL AL TO GA...WITH VERY LOW QPF & LIFT.
MOSTLY CLOUDY SKIES WITH A SLIGHT CHANCE OF POP WOULD BE THE MOST TO
FORECAST ON WEDNESDAY. THIS BOUNDARY LOOKS ALSO TO STALL NORTH OF
THE CWA...WASH OUT...THEN LIFT BACK NE AS A WARM FRONT THURSDAY AS
THE SURFACE LOW MOVES NE.

.LONG TERM...(THURSDAY THROUGH SUNDAY).
THURSDAY IS DRY. THEN A FRONT IS EXPECTED TO SAG SOUTHEAST TOWARD
THE CWA ON FRIDAY...WITH SOME POSSIBLE ISOLATED TO SCATTERED
CONVECTION. CURRENT FORECAST HAS 20-30% POP. GFS HAS THE USUAL
CONVECTIVE FEEDBACK WITH TOO MUCH LIFT. THE UPPER TROUGH IS EXPECTED
TO DIG ENOUGH IN THE EAST TO ALLOW THE FRONT TO PUSH THROUGH THE CWA
ON SATURDAY WITH COOLER TEMPS.

&&

.MARINE...WINDS & SEAS WILL CONTINUE TO LOWER TODAY WITH THE
WEAKENING PRESSURE GRADIENT. WILL SEE MARGINAL SCEC OVER THE ENTIRE
AREA EARLY TODAY...THEN LOWER BELOW THAT LATER IN THE DAY. THEN THEY
REMAIN LOW THROUGH MUCH OF THE WEEK.

&&

.AVIATION...A RATHER NARROW BAND OF SHOWERS WITH NO SIGNIFICANT
LIGHTNING ACTIVITY...ASSOCIATED WITH A WEAKENING FRONTAL SYSTEM...
WILL CONTINUE TO DRIFT SLOWLY EASTWARD ACROSS THE WESTERN FLORIDA
PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING. AS THE FRONT CONTINUES
TO WEAKEN...THE SHOWER ACTIVITY IS EXPECTED TO GRADUALLY DECREASE
THROUGH THE MORNING HOURS...AND IS EXPECTED TO REMAIN TO THE WEST
OF BOTH THE DHN AND PFN TERMINALS. OTHERWISE VFR CONDITIONS WILL
PREVAIL ACROSS THE AREA THROUGH THE FORECAST PERIOD...WITH CEILINGS
BETWEEN 10K AND 25K FT THIS MORNING...BECOMING SCT AT MOST LOCATIONS
BY 00Z.

&&

.FIRE WEATHER...DIDNT VERIFY SUNDAYS RFW INTERIOR AREAS DUE TO
HIGHER DEWPOINT TEMPS. TODAY WITH THE EXPECTED FILTERING OF A BIT
DRY AIR FROM THE NE...WILL GO WITH RFW CONDITIONS MUCH OF FL BIG
BEND EXCEPT THE IMMEDIATE COAST. ALSO WILL ISSUE WATCH FOR TUESDAY
IN SIMILAR AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  82 52 86 57 / 05 00 00 00
PANAMA CITY  80 61 82 67 / 30 00 00 00
DOTHAN       79 58 84 64 / 30 00 00 00
ALBANY       78 52 83 60 / 20 00 00 00
VALDOSTA     79 52 85 60 / 05 00 00 00
CROSS CITY   83 53 86 58 / 05 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING BIG BEND COUNTIES EXCEPT IMMEDIATE COAST
     & CALHOUN & JACKSON COUNTIES THIS AFTERNOON.
     FIRE WEATHER WATCH TUESDAY SAME AREA.

AVIATION/FIRE WEATHER...PD
PUBLIC/MARINE...MCT
Hazardous weather outlook, May 1, 4:36 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 AM EDT MON MAY 1 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-020945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
436 AM CDT MON MAY 1 2006 /536 AM EDT MON MAY 1 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE FRONTAL SYSTEM
TO THE WEST WILL CONTINUE TO WEAKEN TODAY...AND BECOME STATIONARY
AND EVENTUALLY DISSIPATE. ISOLATED MAINLY SHOWERS ARE POSSIBLE
TODAY OVER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. TO THE
NORTHEAST OF THE AREA...A HIGH PRESSURE SYSTEM WILL GRADUALLY
FILTER SOUTH AND BRING A BIT COOLER TEMPERATURES AND DRY
CONDITIONS TO THE REST OF AREA.

LOW RELATIVE HUMIDITIES OVER SOUTHWEST GEORGIA...AND ESPECIALLY OVER
THE INTERIOR SECTIONS OF THE FLORIDA BIG BEND...MAY ENHANCE THE
SPREAD OF ANY WILDFIRES THAT DEVELOP TODAY. SIMILAR CONDITIONS ARE
EXPECTED ON TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL
BUILD DOWN FROM THE NORTHEAST AND GENERALLY DRY CONDITIONS ARE
EXPECTED THROUGH MUCH OF THE WEEK. TEMPERATURES WILL GRADUALLY
WARM...AND BE IN THE MID TO UPPER 80S BY THURSDAY AFTERNOON. THE
NEXT CHANCE FOR RAIN WILL BY FRIDAY THROUGH THE WEEKEND AS A FRONT
SAGS SOUTHWARD INTO THE REGION. THE THREAT OF ANY SEVERE STORMS IS
EXPECTED TO BE LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MCT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 5:17 AM CDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more23 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.